Mathematische Zeitschrift

, Volume 238, Issue 2, pp 215–268

Endpoint bilinear restriction theorems for the cone, and some sharp null form estimates

  • Terence Tao

DOI: 10.1007/s002090100251

Cite this article as:
Tao, T. Math Z (2001) 238: 215. doi:10.1007/s002090100251

Abstract.

Recently Wolff [25] obtained a nearly sharp \(L^2\) bilinear restriction theorem for bounded subsets of the cone in general dimension. We obtain the endpoint of Wolff's estimate and generalize to the case when one of the subsets is large. As a consequence, we are able to deduce some nearly-sharp \(L^p\) null form estimates.

Mathematics Subject Classification (1991): 42B15, 35L05 

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Terence Tao
    • 1
  1. 1.Department of Mathematics, UCLA, Los Angeles, CA 90024, USA (e-mail: tao@math.ucla.edu)US

Personalised recommendations